# SDR 99ZZZX3674

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2KC
- Make and model: Piper PA-31-350
- Aircraft serial: 317952217
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Exhaust
- Part time: 8,525 hours
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE CUT BACK ON POWER AFTER TAKEOFF OUT OF CLE.  RETURNED TO CLE AND HAD MAINT LOOK AT ENGINE.  MAINTENANCE FOUND OIL COMING OUT THE EXHAUST OF TURBOCHARGER.  OPS CHECKS GOOD.
